# SDR A6WA201040798

- Difficulty date: October 23, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INBD CAP ANGLE AY FS559 & RBL 9 CRACKED.  REPAIRED CRACKED CAP ANGLE AT FS 559 & RBL 9 BY FULL INCORPORATION OF REO 601R-53-41-260, REV E. INCLUDING DEVIATION REO 601R-53-41-609, REV B DEVIATION E TO THE FS 559 PRESSURE BULKHEAD LT & RT SIDES FROM LBL 27 TO RBL 27.
